Volume 10, issue 4 (2006)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Pseudoholomorphic punctured spheres in $\mathbb{R} \times (S^{1}\times S^{2})$: Moduli space parametrizations
1855

Clifford Henry Taubes

Criticality for the Gehring link problem
2055

Jason Cantarella, Joseph H G Fu, Rob Kusner, John M Sullivan and Nancy C Wrinkle

Zero dimensional Donaldson–Thomas invariants of threefolds
2117

Jun Li

The canonical pencils on Horikawa surfaces
2173

Denis Auroux

Highly connected manifolds with positive Ricci curvature
2219

Charles P Boyer and Krzysztof Galicki

Virtually Haken fillings and semi-bundles
2237

Daryl Cooper and Genevieve S Walsh

Three-manifolds, virtual homology, and group determinants
2247

Daryl Cooper and Genevieve S Walsh

Universal circles for quasigeodesic flows
2271

Danny Calegari

Une nouvelle preuve du théorème de point fixe de Handel
2299

Patrice Le Calvez

Duality for Legendrian contact homology
2351

Joshua M Sabloff

The global medial structure of regions in $\mathbb{R}^3$
2385

James Damon

A random tunnel number one 3–manifold does not fiber over the circle
2431

Nathan M Dunfield and Dylan P Thurston

Correction to ‘New topologically slice knots’
2501

Stefan Friedl and Peter Teichner

Publication of this issue is now complete.